# SDR SWAA043613

- Difficulty date: November 20, 2004
- Submitted: December 15, 2004
- Operation: Air carrier
- Aircraft: N448WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33721
- Aircraft time: 3,516 hours, 1,940 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 311500
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND BULL NOSE EMERGENCY EXIT LIGHT LENS AT ROW 6 ABC, LOOSE.  REMOVED AND REPLACED LIGHT LENS PER MM.
